Linear operations in semi-ordered spaces. I.

Л.В. Канторович

Matematiceskij sbornik

  • Volume: 49, Issue: 2, page 209-284
  • ISSN: 0368-8666

How to cite


Канторович, Л.В.. "Linear operations in semi-ordered spaces. I.." Matematiceskij sbornik 49.2 209-284. <>.

author = {Канторович, Л.В.},
journal = {Matematiceskij sbornik},
keywords = {Functional analysis},
language = {eng},
number = {2},
pages = {209-284},
publisher = {Tipogr. Lissnera i Sobko},
title = {Linear operations in semi-ordered spaces. I.},
url = {},
volume = {49},

AU - Канторович, Л.В.
TI - Linear operations in semi-ordered spaces. I.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 49
IS - 2
SP - 209
EP - 284
LA - eng
KW - Functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.